Alert archive / Kansas / Frost Advisories in 2006
Frost Advisory 3, NWS Dodge City, KS
NWS Dodge City, KS issued this frost advisory at Oct 12, 2006, 3:46 PM CDT for 24 counties in Kansas. It took effect at Oct 12, 2006, 11:15 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2006, 3:46 PM CDT (20:46 UTC)
- In effect from
- Oct 12, 2006, 11:15 PM CDT
- Expired
- Oct 13, 2006, 9:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Dodge City, KS
All 24 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Stanton County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 20 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 790 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -196 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDDC 122046 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 346 PM CDT THU OCT 12 2006 ...FROST AND FREEZING TEMPERATURES ARE EXPECTED IN SOUTHWEST KANSAS TONIGHT... .A WEAK FRONTAL BOUNDARY WILL PUSH SOUTH ACROSS MUCH OF SOUTHWEST KANSAS OVERNIGHT. COOLER AND DRIER AIR WILL MOVE INTO THE AREA BEHIND THE FRONT. BY LATE TONIGHT, MOSTLY CLEAR SKIES AND LIGHT WINDS WILL HELP TEMPERATURES TO DROP INTO THE UPPER 20S ALONG AND NORTH OF HIGHWAY 96 FROM SCOTT CITY TO RUSH CENTER. FARTHER SOUTH, TEMPERATURES ARE EXPECTED TO DIP INTO THE LOWER TO MID 30S. KSZ030-031-043>046-130415- /O.NEW.KDDC.FZ.W.0002.061013T0900Z-061013T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER 346 PM CDT THU OCT 12 2006 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY. TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE UPPER 20S TOWARD SUNRISE FRIDAY MORNING. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KSZ061>066-074>081-087>090-130415- /O.NEW.KDDC.FR.Y.0003.061013T0900Z-061013T1400Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY... BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 346 PM CDT THU OCT 12 2006 /246 PM MDT THU OCT 12 2006/ ...FROST ADVISORY IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S. THE COLD TEMPERATURES COMBINED WITH LIGHT WINDS WILL RESULT IN AREAS OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GERARD
3 follow-up statements
000 WWUS73 KDDC 130415 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1115 PM CDT THU OCT 12 2006 ...FROST WILL BE POSSIBLE TONIGHT... .A WEAK BOUNDARY WILL SET UP FROM WEST CENTRAL KANSAS DOWN TOWARDS SOUTH CENTRAL PORTIONS OF THE STATE TONIGHT. DRY AIR WILL FILTER IN BEHIND THE FRONT...WHILE MOISTURE ACROSS FAR SOUTHWEST KANSAS WILL PREVENT TEMPERATURES FROM FALLING AS MUCH AS PREVIOUSLY THOUGHT. CLOUDS IN THE MIDDLE LEVELS OF THE ATMOSPHERE COULD LIMIT HOW LOW TEMPERATURES FALL...BUT WITH SOME BREAKS IN THE CLOUDS LATE WILL ALLOW READINGS TO DROP INTO THE LOWER TO MID 30S IN WEST CENTRAL AND SOUTH CENTRAL KANSAS. KSZ030-031-043>046-131215- /O.CAN.KDDC.FZ.W.0002.061013T0900Z-061013T1400Z/ /O.EXA.KDDC.FR.Y.0003.061013T0900Z-061013T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER 1115 PM CDT THU OCT 12 2006 ...FREEZE WARNING IS CANCELLED... ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY. THE FREEZE WARNING HAS BEEN CANCELLED. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S. THE COLD TEMPERATURES COMBINED WITH LIGHT WINDS WILL RESULT IN AREAS OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KSZ074>078-087-088-130515- /O.CAN.KDDC.FR.Y.0003.061013T0900Z-061013T1400Z/ STANTON-GRANT-HASKELL-GRAY-FORD-MEADE-CLARK- INCLUDING THE CITIES OF...JOHNSON CITY...ULYSSES...SUBLETTE... SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...MEADE... FOWLER...ASHLAND...MINNEOLA 1115 PM CDT THU OCT 12 2006 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FROST ADVISORY. HIGHER DEWPOINTS WILL PREVENT THE TEMPERATURES FROM FALLING BELOW FREEZING. THUS...THE FROST ADVISORY HAS BEEN CANCELLED. $$ KSZ061>066-079>081-089-090-131215- /O.CON.KDDC.FR.Y.0003.061013T0900Z-061013T1400Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-EDWARDS-KIOWA- PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...COLDWATER...PROTECTION...MEDICINE LODGE... KIOWA...SUN CITY 1115 PM CDT THU OCT 12 2006 /1015 PM MDT THU OCT 12 2006/ ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE MIDDLE 30S. THE COLD TEMPERATURES COMBINED WITH LIGHT WINDS WILL RESULT IN PATCHES OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ 26
000 WWUS73 KDDC 130952 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 452 AM CDT FRI OCT 13 2006 ...FROST CAN BE EXPECTED EARLY THIS MORNING... .A WEAK BOUNDARY EXTENDED FROM WEST CENTRAL KANSAS DOWN TOWARDS SOUTH CENTRAL PORTIONS OF THE STATE EARLY THIS MORNING WITH DRIER AIR IN PLACE BEHIND THIS FRONT. EARLY MORNING READINGS ARE STILL EXPECTED TO DROP INTO THE LOWER TO MID 30S IN WEST CENTRAL AND SOUTH CENTRAL KANSAS BY DAYBREAK. KSZ030-031-043>046-061>066-079>081-089-090-131400- /O.CON.KDDC.FR.Y.0003.000000T0000Z-061013T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...KINSLEY...LEWIS...GREENSBURG...HAVILAND... PRATT...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA... SUN CITY 452 AM CDT FRI OCT 13 2006 /352 AM MDT FRI OCT 13 2006/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING. TEMPERATURES WILL BE IN LOW TO MIDDLE 30S THROUGH SUNRISE. THESE COLD TEMPERATURES COMBINED WITH LIGHT WINDS WILL RESULT IN PATCHES OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ 18
000 WWUS73 KDDC 131355 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 855 AM CDT FRI OCT 13 2006 ...FROST ADVISORY EXPIRES... .TEMPERATURES WERE WARMING INTO THE UPPER 30S AND LOWER 40S AND THUS THE THREAT FOR FROST DEVELOPMENT HAS ENDED. KSZ030-031-043>046-061>066-079>081-089-090-131500- /O.EXP.KDDC.FR.Y.0003.000000T0000Z-061013T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...KINSLEY...LEWIS...GREENSBURG...HAVILAND... PRATT...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA... SUN CITY 855 AM CDT FRI OCT 13 2006 /755 AM MDT FRI OCT 13 2006/ ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS MORNING. $$ UMSCHEID
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Oct 12, 2:59 PM CDT, 47 minutes earlier.
Area forecast discussion, Oct 12, 2:59 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 259 PM CDT THU OCT 12 2006 .DISCUSSION... DAYS 1-2... FORECAST CHALLENGE WILL BE FROST AND FREEZING TEMPERATURES TONIGHT. THE UPPER AIR ANALYSIS FROM 12Z HAD THE DEEP UPPER LOW CENTERED OVER THE NORTHERN GREAT LAKES REGION. VERY COLD AIR ALOFT HAD PUSHED DOWN INTO THE NORTHERN PLAINS AND MIDWEST. HIGH PRESSURE AT THE SURFACE WAS SLIDING SOUTH OUT OF KANSAS THIS AFTERNOON WITH SOUTHWESTERLY RETURN FLOW SETTING UP ACROSS THE CWA. THIS WAS KEEPING DEWPOINTS IN THE LOW TO MID 30S OVER THE CWA. FARTHER NORTH, THE AIRMASS WAS FAIRLY DRY WITH DEWPOINTS IN THE SINGLE DIGITS AND TEENS NOTED OVER WESTERN NEBRASKA. FROST AND FREEZE CONDITIONS SHOULD BE MORE LIKELY ACROSS SOUTHWEST KANSAS TONIGHT AS OPPOSED TO LAST NIGHT. THE NAM IS SUGGESTING THAT A SURFACE BOUNDARY WILL SLIDE SOUTH ACROSS THE CWA OVERNIGHT, BRINGING THE LOWER DEWPOINTS INTO THE AREA. SOME RESIDUAL MOISTURE IN THE MID LEVELS COULD RESULT IN SOME SCATTERED CLOUDS TONIGHT BUT THEY SHOULD NOT BE AS SIGNIFICANT AS LAST NIGHT. AS A RESULT, WE SHOULD SEE RADIATIONAL COOLING HAVE A BIGGER IMPACT TONIGHT. MOS GUIDANCE TAKES OVERNIGHT LOWS INTO THE UPPER 20S AT HAYS. HAVE DECIDED TO HOIST ANOTHER FREEZE WARNING FOR THE COUNTIES ALONG AND NORTH OF HIGHWAY 96 TONIGHT. FARTHER SOUTH, TEMPERATURES FALLING INTO THE MID 30S WITH LIGHT WINDS WILL RESULT IN AREAS OF FROST. THE SOUTHERN TIER OF COUNTIES ALONG THE OK BORDER SHOULD SEE THE LEAST IMPACT OF FROST WITH LOWS IN THE UPPER 30S. ON FRIDAY, THE SURFACE HIGH PRESSURE RIDGE SHOULD EASE OFF TO THE EAST A LITTLE, ALLOWING SOUTHERLY WINDS TO INCREASE A BIT IN WESTERN PORTIONS OF THE CWA. HIGHS ON SATURDAY SHOULD CLIMB INTO THE MID 60S FOR THE MOST PART, ALTHOUGH WEAKER MIXING OVER THE EASTERN CWA COULD HOLD TEMPS BACK A FEW DEGREES. FRIDAY NIGHT WILL BE A LITTLE WARMER THAN TONIGHT WITH HIGHER DEWPOINTS FILTERING BACK INTO THE AREA. SATURDAY WILL SEE INCREASING SOUTHERLY WINDS AS THE UPPER LOW NOW OFF THE CALIFORNIA COAST BEGINS TO APPROACH THE CENTRAL CONUS, DEEPENING THE LEE SIDE TROUGH. DAYS 3-7... MAIN CHALLENGE IS END OF FCST PERIOD TEMPS/PCPN (MID-LATE NEXT WEEK) AS SOME OF THE COLDEST AIR OF THE SEASON COMES SOUTH. FIRST HALF OF FCST PERIOD ALSO HAS ITS SHARE OF CHALLENGES WITH THE PATH/TIMING OF THE SOUTHERN STREAM SYSTEM THAT IS CURRENTLY SPINNING OFF THE SOUTHERN CALIFORNIA COAST. SAT NIGHT AND SUN...BY SAT EVENING UPPER LOW WILL HAVE ONLY MADE IT TO THE HIGH DESERT OF SOUTHERN CAL PER GFS/ECMWF. WILL START SEEING INCREASE IN STRATUS WITH MOIST ADVECTION AS LOWER TROP HEIGHTS LOWER IN RESPONSE TO THE INCREASED MID LEVEL FLOW OVER HIGHER TERRAIN OF SOUTHERN ROCKIES. WARM ADVECTION IN THE LOWER-MID TROP MAY ALLOW ISOLD/WIDELY SCATTERED SHRA TO DEVELOP ANYTIME SAT NIGHT THROUGH SUNDAY...MAINLY OVER THE SOUTHEASTERN CWA...SO WILL KEEP MAINLY 15-25 POPS GOING FOR THIS. THE NAM MODEL APPEARS TO HAVE A VERY POOR HANDLE ON UPPER PATTERN AND THUS IS GENERATING HUGE AMOUNTS OF QPF OVER A LARGE PART OF THE PLAINS...WHICH APPEARS VERY UNREASONABLE AS COMPARED TO GFS, UKMET, ECMWF, AND CANADIAN...THUS IS COMPLETELY DISREGARDED. MON-TUE...MONDAY NOW APPEARS TO BE THE WARMEST DAY OF THE EXTENDED AS WESTERLY DOWNSLOPE FLOW PREVAILS OVER SOUTHWEST KS IN THE WAKE OF THE SOUTHERN BRANCH SYSTEM. THE 108H (VT 00Z TUES) H5 FIELDS OFF THE GFS, ECMWF, AND CANADIAN ALL LOOK SIMILAR IN THE LONGWAVE SENSE WITH SIGNIFICANT HEIGHT FALLS OVER THE NORTHWEST QUARTER OF THE CONUS. GFS AND ECMWF H85 FIELDS ARE VERY CLOSE MONDAY WITH +20C ISOTHERM SHOWING UP NEAR THE CO/KS STATE LINE...THIS SUPPORTS HIGHS WELL INTO THE UPPER 70S AND WILL ADJUST THE MONDAY MAXT GRID UP. TUESDAY LOOKS MUCH DIFFERENT NOW THAN IT DID YESTERDAY PER NEW ECMWF AND GFS RUNS. AN INITIAL NORTHERN BRANCH JET STREAK IS SHOWN TO PHASE WITH OUR EJECTING SOUTHERN STREAM SYSTEM OVER THE MIDWEST PER ECMWF AND TO A LESSER EXTENT THE CANADIAN AND GFS. NO MATTER WHICH WAY YOU SLICE IT AMONG THESE MAJOR MODELS...A COLD FRONT IS SHOWN TO BE PUSHING THROUGH SOUTHWEST KANSAS VERY EARLY TUESDAY MORNING...IF NOT DURING THE OVERNIGHT HOURS MONDAY. WHAT LOOKED LIKE A WARM DAY FOR TUESDAY IN YESTERDAYS FORECAST DOESNT LOOK SO TODAY WITH STRONG COLD ADVECTION. HAVE HAD TO CUT THE TUES MAXT GRID BACK FROM MY INCREASE I PUT IN YESTERDAY. WED-THU...IT JUST GETS COLDER AND POTENTIALLY MESSIER FROM HERE ON OUT. AN ANOMALOUSLY DEEP AND COLD LONGWAVE PATTERN WILL BEGIN MATURING OVER THE NORTHERN ROCKIES. THE FIRST PUSH OF COLD AIR TUESDAY WILL LIKELY BE FOLLOWED BY EVEN COLDER AIR WEDNESDAY AND THURSDAY. WHILE I TRIMMED BACK HIGHS WED-THU INTO THE 50S...I AM AFRAID THIS WILL BE CUT BACK EVEN MORE IN THE NEXT FEW FORECAST RUNS. JUST GLANCING AT THE NEW 12Z ECMWF THAT JUST CAME IN AS OF WRITING TIME...THE 144H OUTPUT SHOWS A VERY IMPRESSIVE SCENARIO FOR WIDESPREAD COLD RAIN OR DRIZZLE WITH THE POSSIBILITY OF EVEN FREEZING/FROZEN PRECIPITATION NOT TOO FAR AWAY FROM SOUTHWEST KANSAS. STAY TUNED TO FUTURE UPDATES IN THE MID-LATE NEXT WEEK FORECAST AS SIGNIFICANT CHANGES APPEAR QUITE POSSIBLE BEYOND...THE COLD AND DAMP PATTERN LOOKS TO CONTINUE INTO NEXT WEEKEND PER 8-10 DAY ECMWF AND NCEP ENSEMBLES SO WILL CONTINUE THE BELOW NORM TEMPS AND ABOVE NORM PCPN FOR 8-10 DAY OUTLOOK. && .PRELIMINARY POINT TEMPS/POPS... DDC 32 66 40 71 / 0 0 0 0 GCK 32 66 39 71 / 0 0 0 0 EHA 37 66 44 70 / 0 0 0 0 LBL 37 67 43 71 / 0 0 0 0 HYS 28 64 38 68 / 0 0 0 0 P28 35 66 41 70 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY FOR KSZ061-KSZ062-KSZ063-KSZ064-KSZ065-KSZ066-KSZ074- KSZ075-KSZ076-KSZ077-KSZ078-KSZ079-KSZ080-KSZ081. FREEZE WARNING FROM 4 AM TO 9 AM CDT FRIDAY FOR KSZ030-KSZ031- KSZ043-KSZ044-KSZ045-KSZ046. && FN02/25
Hazardous weather outlook, Oct 12, 4:41 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 441 AM CDT THU OCT 12 2006 KSZ030-031-043>046-061>066-074>081-084>090-131000- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT- RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO- 441 AM CDT (341 AM MDT) THU OCT 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT LOW TEMPERATURES TONIGHT ARE EXPECTED TO BE AROUND OR JUST ABOVE FREEZING, ESPECIALLY IF SKIES CAN CLEAR WITH LIGHT WINDS. THE BEST CHANCE FOR FREEZING TEMPERATURES IS NORTH OF A SCOTT CITY TO LARNED LINE. AREAS OF FROST MAY ALSO OCCUR. PLEASE MONITOR LATER FORECASTS FOR ANY FREEZE WARNINGS OR FREEZE ADVISORIES AND TAKE ANY NECESSARY PRECAUTIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. EKB
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 3:46 PM CDT | Freeze Warning | DDC | Ellis, Lane, Ness, Rush, Scott, Trego | 7 hr |
Nearby
Frost Advisories in Kansas, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.